GENERALIZED INFORMATION FUNCTIONS

被引:342
作者
DAROCZY, Z
机构
来源
INFORMATION AND CONTROL | 1970年 / 16卷 / 01期
关键词
D O I
10.1016/S0019-9958(70)80040-7
中图分类号
TP301 [理论、方法];
学科分类号
081202 ;
摘要
引用
收藏
页码:36 / &
相关论文
共 9 条
[1]   ZUR HERLEITUNG DER SHANNONSCHEN INFORMATION [J].
BORGES, R .
MATHEMATISCHE ZEITSCHRIFT, 1967, 96 (04) :282-+
[2]  
FADDEEV D. K., 1956, USP MAT NAUK, V11, P227
[3]  
FANO RM, 1961, TRANSMISSION INFORMA
[4]   ON AXIOMS OF INFORMATION-THEORY [J].
LEE, PM .
ANNALS OF MATHEMATICAL STATISTICS, 1964, 35 (01) :415-+
[5]  
Renyi A., 1961, 4TH P BERK S MATH ST, P547
[6]  
Tverberg H., 1958, MATH SCAND, V6, P297, DOI [10.7146/math.scand.a-10555, DOI 10.7146/MATH.SCAND.A-10555]
[7]  
[No title captured]
[8]  
[No title captured]
[9]  
[No title captured]